Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2016 (2016), Article ID 7208425, 12 pages
http://dx.doi.org/10.1155/2016/7208425
Research Article

General Results for the Transmuted Family of Distributions and New Models

1Departamento de Estatística, Universidade Federal do Rio Grande do Norte, 59078-970 Natal, RN, Brazil
2Department of Mathematics and Statistics, University of North Carolina Wilmington, Wilmington, NC, USA
3Departamento de Estatística, Universidade Federal de Pernambuco, 50740-540 Recife, PE, Brazil

Received 4 October 2015; Accepted 29 December 2015

Academic Editor: Zacharias Psaradakis

Copyright © 2016 Marcelo Bourguignon et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marcelo Bourguignon, Indranil Ghosh, and Gauss M. Cordeiro, “General Results for the Transmuted Family of Distributions and New Models,” Journal of Probability and Statistics, vol. 2016, Article ID 7208425, 12 pages, 2016. doi:10.1155/2016/7208425